Eigenvectors of acyclic matrices

Miroslav Fiedler

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 4, page 607-618
  • ISSN: 0011-4642

How to cite


Fiedler, Miroslav. "Eigenvectors of acyclic matrices." Czechoslovak Mathematical Journal 25.4 (1975): 607-618. <http://eudml.org/doc/12899>.

author = {Fiedler, Miroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {607-618},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Eigenvectors of acyclic matrices},
url = {http://eudml.org/doc/12899},
volume = {25},
year = {1975},

AU - Fiedler, Miroslav
TI - Eigenvectors of acyclic matrices
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 4
SP - 607
EP - 618
LA - eng
UR - http://eudml.org/doc/12899
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.